# SDR DALA2019081604828

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTS ON FRAME LOCATED BS500C BTW STR25R TO STR22R AT FWD CARGO COMPARTMENT. REPAIRED FRAME LOCATED BS500C BTW STR.26R TO STR.21R AT FWD CARGO COMPARTMENT AS PER ERA NO.580048-14 REV.0, REV.1.
